# SDR TAOA109612

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 12355614
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

FLT 6090 - LGA-BOS - EXPERIENCED NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED ON CLIMB-OUT.  REDUCED POWER, LIGHT WENT OUT FOR REMAINDER OF FLIGHT.  FOUND 6TH STAGE CHECK VALVE LEAKING.  REPLACED 6TH STAGE CHECKED VALVE.  (M)
